# SDR 95FDEA00458

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 2024T3125
- Condition: Separated
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT INDICATIONS FOUND AT BS 870 RT TERMINAL FITTING DURING UT INSP.  REQUIRE REMOVAL OF FWD AND AFT SPLICE PLATES TO VERIFY INDICATIONS WITH HFEC.  REPAIRED WEB SEPARATION IN BS 870 RT TERMINAL FITTING IAW FEDEX EA 7-5310-24491.
